# SDR FDEA2019101762660

- Difficulty date: October 16, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC0157504
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE ACTUATOR OUTBOARD LUG HOLE   BORE FOUND CORROSION. CORROSION AT RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE ACTUATOR   OUTBOARD LUG HOLE BORE(#4 HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11   CMM 57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-07 AND E.A. # : 1-5750-T0330908 A PART 1 STEP 1 F(1) AND STEP 1 F(3), TITLE : WINGS-   FLIGHT SURFACES- RH WING- INBD FLAP- OUTBD FWD HINGE (WING SIDE) REPAIR- PSE   57.55.01.1- ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO   WRI : 57501787 FOR WORK DETAILS.
